# SDR SWAA2023100506331

- Difficulty date: October 1, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 13,020 hours, 5,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY EXIT LIGHTS ARE IN-OP<[01] REMOVED; REPLACED AND PERFORMED GOOD OPS TEST OF BATTERY PACKS ASSOCIATED TO INOP EMERGENCY EXIT LIGHTS AS DOCUMENTED ON AFFILIATED STEPS.;[02] JOB COMPLETE.
